MathSciNet Relay Station
MathSciNet bibliographic data
MR313481 (47 #2035) 28A70 (43A07)
Snell, Roy C. The range of invariant means on locally compact groups and semigroups. Proc. Amer. Math. Soc. 37 (1973), 441–447.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement